# SDR AALA202305308862

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 54,771 hours, 37,220 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 1663214301
- Part serial: B5359
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 54,747 hours, 32,042 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO PHX.  CLIMBING THRU FL210 GOT ECAM ANTI ICE STANDBY LEFT STATIC ANTI ICE STANDBY RIGHT STATIC WITH A BRIEF STONG BURING SMELL NO SMOKE. MAINTENANCE FOUND THE ELECTRICAL PROBE HEAT COMPUTER #3 TO BE BAD AND REPLACED IT PER AMM 30-31-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
